# SDR 08FDEA01108

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 65162101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATING SHIMS AND LOOSE HARDWARES AT LWR SIDE OF NR 7 SPOILER SUPPORT BEAM FITTING WS 198.  REPAIRED NR 7 SPOILER ACTUATOR SUPPORT BEAM FITTING IAW DRAWING SR27-57-038 REV "C".
